MathSciNet Relay Station
MathSciNet bibliographic data
MR1076052 (91i:35021) 35B25 (35J55)
Ishii, Hitoshi; Koike, Shigeaki Remarks on elliptic singular perturbation problems. Appl. Math. Optim. 23 (1991), no. 1, 1–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement